# SDR 20010430AP005

- Difficulty date: March 16, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N7639U
- Make and model: Boeing 727222
- Aircraft serial: 19912
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 34 - EN ROUTE TO ICT, DIVERTED INTO STL FOR MAIN CARGO SMOKE DETECTOR LIGHT ILLUMINATED.  CARGO SMOKE LIGHT EXTINGUISHED ON TOUCH DOWN.  PILOT DECLARED AN EMERGENCY AND LANDED STL WITHOUT FURTHER INCIDENT.  PERFORMED INSPECTION OF SMOKE DETECTION SYSTEM AN FOUND NO DEFECTS.  SYSTEM SELF TEST GOOD.  SYSTEM OPERATES NORMAL.  (M)
